MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS R BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS R BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT
Model Number 1278-52-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement (primary 2001) polyethylene exchange for thicker bearing due to hyper-extension and instability.No further information available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : no anomalies or deviations were found during the review.

Brand Name
LCS R BRDG BRG STD+/LG 12.5
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11391943
Report Number1818910-2021-03973
Device Sequence Number3256857
Product Code NJL
UDI-Device Identifier10603295020653
UDI-Public10603295020653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1278-52-025
Device Catalogue Number127852025
Device Lot NumberT4DD61007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS TEX FEM STD+ LT; LCS TEX ROT PLAT TIB PLAT LG; UNK KNEE PATELLA LCS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR